# SDR ASOA201905015065

- Difficulty date: May 1, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 43,436 hours, 25,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY CEILING LIGHT OVER AISLE A ROW 18 FOUND INOP. MX REMOVED AND REPLACED BULB WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
